# SDR AALA201812269012

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 54,901 hours, 31,659 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 31075840
- Part serial: 3966
- Condition: Vibration
- Part time: 54,896 hours, 31,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AT 310 KTS,  FELT AN AIRFRAME VIBRATION.  FLIGHT ATTENDANT IN REAR GALLEY CALLED AND SAID BACK OF PLANE WAS VIBRATING BADLY.  LEVELED OFF AT FL 320 AND SLOWED THE ACFT TO 74 AND VIBRATION WENT AWAY,  SLOWLY INCREASED SPEED TO .8 WITH NO FURTHER PROBLEMS.  ACCOMPLSUHED TSM PROCEDURE 27-30-00-810-850-A. REPLACED INBOARD GREEN SYSTEM SERVO CONTROL ELEVATOR IAW AMM 27-34-51-0901. ADJUSTEDMENT AND TESTED OK.
